I was placed on Accupril for high BP about 9 years ago. It worked like a charm for about 3 three years. My doctor thought my pressure was creeping back up again so he changed my medication to Tevetin. It worked great for probably at least 5 years now but now the effectiveness of it is wearing off. Is this common for blood pressure medicines to wear off after being used for so long? I checked mine first thing this morning after getting out of bed and my reading was 140/92 -- an hour after taking my medication it had come down to 126/73, but I can guarantee you if I had the means to take it now it would probably be at least 140/89, perhaps higher. After taking my blood pressure once, then as I continue to take it in perhaps five minutes intervals in begins to come down. Should I call the doctor -- I just hate to fearful of what all tests he may suggest.....
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...